Alert archive / Kansas / River Flood Warnings in 2020
River Flood Warning 9, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at May 15, 2020, 10:47 AM CDT for Wilson County, Kansas. It took effect at May 15, 2020, 11:16 AM CDT. It was in force for 27 hr.
The area
The outline as issued.
The facts
- Issued
- May 15, 2020, 10:47 AM CDT (15:47 UTC)
- In effect from
- May 15, 2020, 11:16 AM CDT
- Expired
- May 16, 2020, 1:51 PM CDT
- In force
- 27 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wilson County, KS
The radar
The Wichita radar (KICT), 141 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fall River (KS) at Fredonia (FRNK1). The gauge peaked at 24.25 ft at May 15, 2020, 7:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 27 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07169500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
391
WGUS43 KICT 151547
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
1047 AM CDT Fri May 15 2020
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Fall River at Fredonia affecting Wilson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC205-160546-
/O.NEW.KICT.FL.W.0009.200515T1633Z-200516T0800Z/
/FRNK1.1.ER.200515T1633Z.200515T1800Z.200515T2000Z.NO/
1047 AM CDT Fri May 15 2020
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Fall River at Fredonia.
* From this morning until late tonight.
* At 10:31 AM Friday the stage was 16.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 17.8 feet by this afternoon. The river will fall
below flood stage by late this afternoon.
* Impact...At 17.0 feet...Flood waters backup into residential yards
located 1 mile south of Fredonia near the gage site off of Highway
96. Expect bank overflows on both banks.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sat Sun Mon
Fredonia 17.0 16.4 Fri 11 AM 11.0 7.1 5.6
&&
LAT...LON 3764 9598 3750 9573 3738 9565 3739 9576
3759 9604
$$
Lawson7 follow-up statements
210
WGUS83 KICT 151616
FLSICT
Flood Statement
National Weather Service Wichita KS
1116 AM CDT Fri May 15 2020
...The flood warning continues for the following river in Kansas...
Fall River at Fredonia affecting Wilson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC205-160615-
/O.EXT.KICT.FL.W.0009.200515T1616Z-200516T0934Z/
/FRNK1.1.ER.200515T1542Z.200515T1800Z.200515T2134Z.NO/
1116 AM CDT Fri May 15 2020
The Flood Warning continues for
The Fall River at Fredonia.
* From this morning until late tonight.
* At 11:01 AM Friday the stage was 17.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.5 feet by this
afternoon. The river will fall below flood stage late this
afternoon.
* Impact...At 17.0 feet...Flood waters backup into residential yards
located 1 mile south of Fredonia near the gage site off of Highway
96. Expect bank overflows on both banks.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sat Sun Mon
Fredonia 17.0 17.8 Fri 11 AM 10.9 7.1 5.6
&&
LAT...LON 3764 9598 3750 9573 3738 9565 3739 9576
3759 9604
$$
Lawson804
WGUS83 KICT 151715
FLSICT
Flood Statement
National Weather Service Wichita KS
1215 PM CDT Fri May 15 2020
...The flood warning continues for the following river in Kansas...
Fall River at Fredonia affecting Wilson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC205-160715-
/O.EXT.KICT.FL.W.0009.000000T0000Z-200516T0949Z/
/FRNK1.1.ER.200515T1542Z.200515T1800Z.200515T2149Z.NO/
1215 PM CDT Fri May 15 2020
The Flood Warning continues for
The Fall River at Fredonia.
* Until late tonight.
* At 12:00 PM Friday the stage was 19.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.0 feet by this
afternoon. The river will fall below flood stage late this
afternoon.
* Impact...At 17.0 feet...Flood waters backup into residential yards
located 1 mile south of Fredonia near the gage site off of Highway
96. Expect bank overflows on both banks.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sat Sun Mon
Fredonia 17.0 19.6 Fri 12 PM 10.9 7.1 5.6
&&
LAT...LON 3764 9598 3750 9573 3738 9565 3739 9576
3759 9604
$$
CDJ271
WGUS83 KICT 151923
FLSICT
Flood Statement
National Weather Service Wichita KS
223 PM CDT Fri May 15 2020
...The flood warning continues for the following river in Kansas...
Fall River at Fredonia affecting Wilson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC205-160922-
/O.EXT.KICT.FL.W.0009.000000T0000Z-200517T0450Z/
/FRNK1.1.ER.200515T1542Z.200516T0600Z.200516T1650Z.NO/
223 PM CDT Fri May 15 2020
The Flood Warning continues for
The Fall River at Fredonia.
* Until Saturday evening.
* At 2:16 PM Friday the stage was 22.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.7 feet by
early Saturday morning. The river will fall below flood stage late
Saturday morning.
* Impact...At 27.0 feet...Flood waters begin to encroach on
residential homes and floods half of yards along the south bank of
river located 1 mile south of Fredonia off of Highway 96.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sat Sun Mon
Fredonia 17.0 22.6 Fri 02 PM 22.8 8.1 8.1
&&
LAT...LON 3764 9598 3750 9573 3738 9565 3739 9576
3759 9604
$$
CDJ615
WGUS83 KICT 160133
FLSICT
Flood Statement
National Weather Service Wichita KS
833 PM CDT Fri May 15 2020
...The flood warning continues for the following river in Kansas...
Fall River at Fredonia affecting Wilson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC205-161532-
/O.EXT.KICT.FL.W.0009.000000T0000Z-200517T0358Z/
/FRNK1.1.ER.200515T1542Z.200516T0600Z.200516T1558Z.NO/
833 PM CDT Fri May 15 2020
The Flood Warning continues for
The Fall River at Fredonia.
* Until Saturday evening.
* At 8:16 PM Friday the stage was 24.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.3 feet by
early Saturday morning. The river will fall below flood stage late
Saturday morning.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Sat Sun Mon
Fredonia 17.0 24.2 Fri 8 PM 10.8 7.4 8.6
&&
LAT...LON 3764 9598 3750 9573 3738 9565 3739 9576
3759 9604
$$
ADK765
WGUS83 KICT 160718
FLSICT
Flood Statement
National Weather Service Wichita KS
218 AM CDT Sat May 16 2020
...The flood warning continues for the following river in Kansas...
Fall River at Fredonia affecting Wilson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC205-162117-
/O.EXT.KICT.FL.W.0009.000000T0000Z-200517T0437Z/
/FRNK1.1.ER.200515T1542Z.200515T2345Z.200516T1637Z.NO/
218 AM CDT Sat May 16 2020
The Flood Warning continues for
The Fall River at Fredonia.
* Until this evening.
* At 2:00 AM Saturday the stage was 23.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* Impact...At 27.0 feet...Flood waters begin to encroach on
residential homes and floods half of yards along the south bank of
river located 1 mile south of Fredonia off of Highway 96.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sun Mon Tue
Fredonia 17.0 23.8 Sat 02 AM 7.9 8.0 9.2
&&
LAT...LON 3764 9598 3750 9573 3738 9565 3739 9576
3759 9604
$$
Martin773
WGUS83 KICT 161308
FLSICT
Flood Statement
National Weather Service Wichita KS
808 AM CDT Sat May 16 2020
...The flood warning continues for the following river in Kansas...
Fall River at Fredonia affecting Wilson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC205-170308-
/O.EXT.KICT.FL.W.0009.000000T0000Z-200517T0428Z/
/FRNK1.1.ER.200515T1542Z.200515T2345Z.200516T1628Z.NO/
808 AM CDT Sat May 16 2020
The Flood Warning continues for
The Fall River at Fredonia.
* Until this evening.
* At 8:01 AM Saturday the stage was 20.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* Impact...At 17.0 feet...Flood waters backup into residential yards
located 1 mile south of Fredonia near the gage site off of Highway
96. Expect bank overflows on both banks.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sun Mon Tue
Fredonia 17.0 20.9 Sat 08 AM 7.9 8.0 9.2
&&
LAT...LON 3764 9598 3750 9573 3738 9565 3739 9576
3759 9604
$$
CDJ758
WGUS83 KICT 161851
FLSICT
Flood Statement
National Weather Service Wichita KS
151 PM CDT Sat May 16 2020
...The flood warning is cancelled for the following river in
Kansas...
Fall River at Fredonia affecting Wilson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC205-161921-
/O.CAN.KICT.FL.W.0009.000000T0000Z-200517T0428Z/
/FRNK1.1.ER.200515T1542Z.200515T2345Z.200516T1532Z.NO/
151 PM CDT Sat May 16 2020
The Flood Warning is cancelled for
The Fall River at Fredonia.
* At 1:31 PM Saturday the stage was 12.1 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage at 10:32 AM Saturday.
* Forecast...The river will continue to fall to 7.9 feet by Sunday
morning.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sun Mon Tue
Fredonia 17.0 12.1 Sat 02 PM 7.9 8.0 9.2
&&
LAT...LON 3764 9598 3750 9573 3738 9565 3739 9576
3759 9604
$$
CDJWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 15, 6:46 AM CDT, 4 hours 1 minute earlier.
Area forecast discussion, May 15, 6:46 AM CDT, 4 hours 1 minute before
Area Forecast Discussion National Weather Service Wichita KS 646 AM CDT Fri May 15 2020 .SHORT TERM...(Today through Saturday night) Issued at 300 AM CDT Fri May 15 2020 Convective line continues over the Flint hills and southeast KS at this time with the tail end extending back into south central KS. Also beginning to see additional storms developing over SW KS. Latest RAP model veers to the E-SE the moisture transport that is feeding the Flint Hills line of storms, so expect most of the convection to shift E or SE into NE OK later this morning. But the back edge of the low level moisture transport may bring the SW KS convection into south central KS for the early morning hours as well. So could see the convection linger over southern KS for the morning hours before slowly diminishing after sunrise. Latest high Rez models suggest remnant surface boundary will still be located over southern KS for the afternoon hours today. A weak low pressure area is expected to develop over central OK for the afternoon hours, with moisture return just ahead of this low, expected to lead to an unstable airmass creeping into southern KS with 1500-2500 J/Kg of MLCAPE. For the early afternoon, bufkit soundings suggests an elevated mixed layer (EML) will keep any convection from developing. But as the late afternoon progresses into the evening, 850-700h moisture transport increases over the top of the surface boundary, with this EML diminishing enough for convection to develop during the early evening hours over southern KS. Bulk shear isnt all that impressive, around 20-30 kts, so think a few strong to an isolated severe storm or two may be possible given the unstable airmass expected south of the boundary. The bigger concern will be training storms and possible renewed chances of flash flooding for late this evening and overnight, across southern KS. Precipitable water values are still 100-150 percent of normal, so convection could produce some pockets of heavy rainfall. Inherited a flash flood watch for most of the southern KS, and plan on keep this going, given the renewed convective chance. Some uncertainty on how late tonight into early Sat will play out, as latest short term models suggest that moisture transport will shift northeast, possibly leading to most of the convection lifting northeast of the forecast area, by early Sat morning. A moist an unstable environment looks to remain over the eastern half of KS on Sat, as another weak shortwave moves out of the Rockies into the plains. As this shortwave approaches, a cold frontal boundary is expected to drop south across the forecast area for Sat afternoon. Convergence along this boundary is expected to lead to another round of showers and thunderstorms for areas mainly along and east of the KS Turnpike for Sat afternoon into Sat evening. Some uncertainty on how much instability will be available ahead of the front, but shear around 30 kts suggests a strong to severe storm chance, given expected instability of 1000-1500 j/kg. Ketcham .LONG TERM...(Sunday through Thursday) Issued at 300 AM CDT Fri May 15 2020 The Sat evening frontal boundary will finally sweep most of the convective chances to the south and east of the area for Sun into the beginning of the week, as an upper level ridge builds into the high plains. This will give areas hit by heavy rainfall over the last few days a chance to dry out. Expect near normal temperatures in the middle 70s, with the ridge overhead. The dry spell looks to continue at least through Tue and Wed as well. There is a chance of convection returning to the high plains by Tue night, but most of this chance will stay west of the forecast area. Ketcham && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 645 AM CDT Fri May 15 2020 Current convective cluster of storms stretched from KHUT to KICT to KCFV. So will have either prevailing TSRA or VCTS for the KHUT/KICT and KCNU. Expect this cluster of convection to continue at least for the next 2 to 3 hours, before diminishing as it moves east- southeast. For the rest of the daytime hours expect VFR conditions. An increasing unstable airmass will again pool over southern KS for late this afternoon into this evening. So plan on reintroducing some VCTS and prevailing SHRA/VCTS for most taf locations after 23z. Expect the strongest storms to be over southern KS near the KICT, KCNU and KHUT taf locations. Ketcham && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 76 63 77 55 / 60 60 70 20 Hutchinson 73 61 76 52 / 60 60 50 10 Newton 73 62 76 54 / 60 60 70 10 ElDorado 75 62 77 55 / 70 60 80 20 Winfield-KWLD 78 64 78 57 / 60 50 70 20 Russell 74 57 76 50 / 20 80 40 0 Great Bend 71 59 77 50 / 30 70 40 0 Salina 75 61 76 52 / 30 70 60 10 McPherson 73 61 76 52 / 40 70 60 10 Coffeyville 75 65 79 60 / 90 70 90 50 Chanute 76 64 78 58 / 90 70 90 50 Iola 76 64 78 57 / 70 70 90 50 Parsons-KPPF 76 64 78 60 / 90 70 90 50 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday evening for KSZ069>072-083- 092>096-098>100. && SHORT TERM...Ketcham LONG TERM...Ketcham AVIATION...Ketcham
Hazardous weather outlook, May 15, 5:03 AM CDT, 5 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 503 AM CDT Fri May 15 2020 KSZ032-033-047>053-067>072-082-083-091>096-098>100-161015- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 503 AM CDT Fri May 15 2020 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight Another round of strong storms are possible late this afternoon through tonight across southern Kansas. An isolated severe storm may also occur. Dime to quarter size hail and 50 to 60 mph winds are the main impacts. Slow moving storms may produce heavy rainfall and possible flash flooding and rises on rivers and creeks. See latest Flash Flood Watch for more details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The threat for strong to severe storms will remain in the forecast for Saturday for areas along and east of the Kansas Turnpike. With another round of thunderstorms expected, the risk of flooding could linger into Saturday. See latest Flash Flood Watch for more details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict Ketcham
In the hours before
Local storm report, May 15, 9:01 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
901 AM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN EL DORADO 37.82N 96.86W
05/15/2020 M3.50 INCH BUTLER KS PUBLIC
MEASURED RAINFALL FROM LAST NIGHT AND THIS MORNING.
&&
CDJLocal storm report, May 15, 9:37 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
937 AM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 AM FLASH FLOOD INDEPENDENCE 37.23N 95.71W
05/15/2020 MONTGOMERY KS LAW ENFORCEMENT
REPORTS OF SEVERAL RURAL ROADS FLOODED ACROSS THE COUNTY
DUE TO HEAVY RAINFALL.
&&
CDJLocal storm report, May 15, 10:11 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1011 AM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM FLASH FLOOD INDEPENDENCE 37.23N 95.71W
05/15/2020 MONTGOMERY KS LAW ENFORCEMENT
FLOODING FROM WHISKEY CREEK IS EFFECTING INDENPENDENCE.
SEVERAL HOMES ALONG N. 19TH AND 15TH ARE SURROUNDED BY
TWO FEET OF WATER. ADDITIONAL FLOODING ON S. 19TH ALSO
HAS TWO FEET OF WATER SURROUNDING HOMES.
&&
CDJLocal storm report, May 15, 10:20 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1020 AM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 AM FLOOD 2 ESE EDNA 37.05N 95.31W
05/15/2020 LABETTE KS EMERGENCY MNGR
REPORTED WATER OVER HWY 166 NEAR COUNTY
ROADS LYONS AND MEAD.
&&Local storm report, May 15, 10:24 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1024 AM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 AM HEAVY RAIN 3 WSW ELK FALLS 37.36N 96.24W
05/15/2020 M5.00 INCH ELK KS PUBLIC
MEASURED RAINFALL SINCE 345AM.
&&Local storm report, May 15, 10:32 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1032 AM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN 5 SW SYCAMORE 37.28N 95.80W
05/15/2020 M4.16 INCH MONTGOMERY KS CO-OP OBSERVER
24HR RAINFALL REPORT.
0700 AM HEAVY RAIN 1 S AUGUSTA 37.68N 96.97W
05/15/2020 M3.75 INCH BUTLER KS COCORAHS
24HR RAINFALL REPORT.
0900 AM HEAVY RAIN 1 W TOWANDA 37.80N 97.01W
05/15/2020 M3.27 INCH BUTLER KS CO-OP OBSERVER
24HR RAINFALL REPORT.
1013 AM HEAVY RAIN 1 E PARSONS TRI CITY AI 37.33N 95.50W
05/15/2020 M3.18 INCH LABETTE KS ASOS
24HR RAINFALL REPORT.
1018 AM HEAVY RAIN 1 S COFFEYVILLE AIRPORT 37.08N 95.57W
05/15/2020 M3.17 INCH MONTGOMERY KS ASOS
24HR RAINFALL REPORT.
0830 AM HEAVY RAIN 1 SE PARSONS 37.33N 95.26W
05/15/2020 M2.98 INCH LABETTE KS COCORAHS
24HR RAINFALL REPORT.
0700 AM HEAVY RAIN POTWIN 37.94N 97.02W
05/15/2020 M2.81 INCH BUTLER KS CO-OP OBSERVER
24HR RAINFALL REPORT.
0900 AM HEAVY RAIN HAVANA 37.09N 95.94W
05/15/2020 M2.73 INCH MONTGOMERY KS CO-OP OBSERVER
24HR RAINFALL REPORT.
&&The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:26 PM CDT | Special Weather Statement | ICT | Chase | 34 min |
| May 14, 7:35 PM CDT | Special Weather Statement | ICT | Saline | 25 min |
| May 14, 7:57 PM CDT | Special Weather Statement | ICT | Saline | 33 min |
| May 14, 8:17 PM CDT | Special Weather Statement | ICT | Chase | 28 min |
| May 14, 9:12 PM CDT | Special Weather Statement | ICT | Marion | 33 min |
| May 14, 9:25 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 65 min |
| May 14, 9:41 PM CDT | Special Weather Statement | ICT | Butler | 34 min |
| May 14, 10:00 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 60 min |
| May 14, 10:13 PM CDT | Special Weather Statement | ICT | Butler | 32 min |
| May 14, 10:22 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 53 min |
| May 14, 10:48 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 57 min |
| May 14, 11:02 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 58 min |
| May 14, 11:25 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 65 min |
| May 14, 11:47 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 58 min |
| May 14, 11:48 PM CDT | Special Weather Statement | ICT | Sedgwick | 27 min |
| May 15, 12:02 AM CDT | Special Weather Statement | ICT | Woodson | 28 min |
| May 15, 12:06 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 54 min |
| May 15, 12:24 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 66 min |
| May 15, 12:31 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 59 min |
| May 15, 12:39 AM CDT | Areal Flood Warning | ICT | Butler, Greenwood | 9 hr |
| May 15, 12:43 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 62 min |
| May 15, 12:56 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 64 min |
| May 15, 1:23 AM CDT | Severe Thunderstorm Warning | ICT | Allen | 67 min |
| May 15, 1:48 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 57 min |
| May 15, 1:51 AM CDT | Severe Thunderstorm Warning | ICT | Neosho | 39 min |
| May 15, 1:59 AM CDT | Severe Thunderstorm Warning | ICT | Elk | 44 min |
| May 15, 2:01 AM CDT | River Flood Warning | ICT | Butler, Cowley | 3 days |
| May 15, 2:11 AM CDT | Special Weather Statement | ICT | Sedgwick | 34 min |
| May 15, 2:15 AM CDT | Special Weather Statement | ICT | Labette, Montgomery, Wilson | 30 min |
| May 15, 2:16 AM CDT | Special Weather Statement | ICT | Cowley | 29 min |
| May 15, 2:42 AM CDT | Special Weather Statement | ICT | Cowley | 33 min |
| May 15, 2:47 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Labette, Montgomery | 28 min |
| May 15, 2:56 AM CDT | Areal Flood Warning | ICT | Elk | 8 hr |
| May 15, 3:16 AM CDT | Special Weather Statement | ICT | Labette, Montgomery | 29 min |
| May 15, 3:21 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk | 24 min |
| May 15, 4:00 AM CDT | Special Weather Statement | ICT | Chautauqua, Montgomery | 60 min |
| May 15, 4:44 AM CDT | Special Weather Statement | ICT | Reno | 61 min |
| May 15, 5:17 AM CDT | Special Weather Statement | ICT | Labette | 58 min |
| May 15, 5:32 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 40 min |
| May 15, 5:38 AM CDT | Special Weather Statement | ICT | Harvey | 52 min |
| May 15, 5:44 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 31 min |
| May 15, 6:07 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 53 min |
| May 15, 6:19 AM CDT | Special Weather Statement | ICT | Chautauqua | 56 min |
| May 15, 6:28 AM CDT | Special Weather Statement | ICT | Butler | 62 min |
| May 15, 6:44 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 42 min |
| May 15, 6:50 AM CDT | Areal Flood Warning | ICT | Sedgwick | 6 hr |
| May 15, 7:02 AM CDT | Special Weather Statement | ICT | Sedgwick | 28 min |
| May 15, 7:13 AM CDT | Flash Flood Warning | ICT | Butler, Elk, Greenwood | 5 hr |
| May 15, 7:18 AM CDT | Special Weather Statement | ICT | Greenwood | 57 min |
| May 15, 7:35 AM CDT | Special Weather Statement | ICT | Chautauqua, Cowley | 55 min |
| May 15, 7:55 AM CDT | Areal Flood Warning | ICT | Montgomery, Wilson | 8 hr |
| May 15, 8:17 AM CDT | Areal Flood Warning | ICT | Chautauqua | 7 hr |
| May 15, 8:22 AM CDT | Areal Flood Warning | ICT | Labette, Neosho | 7 hr |
| May 15, 9:06 AM CDT | Flash Flood Warning | ICT | Montgomery | 4 hr |
| May 15, 12:00 PM CDT | River Flood Warning | ICT | Butler, Cowley | 21 hr |
| May 15, 12:08 PM CDT | River Flood Warning | ICT | Butler | 25 hr |
| May 15, 12:13 PM CDT | Areal Flood Warning | ICT | Butler, Elk, Greenwood | 4 hr |
| May 15, 12:13 PM CDT | River Flood Warning | ICT | Montgomery, Wilson | 44 hr |
| May 15, 2:20 PM CDT | River Flood Warning | ICT | Montgomery | 53 hr |
| May 15, 2:29 PM CDT | River Flood Warning | ICT | Butler, Cowley | 51 hr |
| May 15, 3:12 PM CDT | Flash Flood Warning | ICT | Labette | 4 hr |
| May 15, 3:15 PM CDT | Areal Flood Warning | ICT | Neosho | 4 hr |
| May 15, 3:25 PM CDT | Areal Flood Warning | ICT | Montgomery, Wilson | 5 hr |
| May 15, 3:51 PM CDT | Areal Flood Warning | ICT | Butler, Elk, Greenwood | 4 hr |
Nearby
River Flood Warnings in Kansas, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.